Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 102, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2010, 10:20 PM CDT for 4 counties in Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 10:20 PM CDT (03:20 UTC)
- Expired
- Jun 8, 2010, 10:57 PM CDT
- In force
- 37 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 53 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.3 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
311 WUUS53 KLSX 090320 SVRLSX MOC055-071-099-221-090400- /O.NEW.KLSX.SV.W.0102.100609T0320Z-100609T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 1020 PM CDT TUE JUN 8 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI... SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI... WESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI... NORTHERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 1100 PM CDT * AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNION TO 5 MILES SOUTH OF SULLIVAN...AND MOVING EAST AT 35 MPH. AT 1017 PM CDT TRAINED SPOTTER REPORTED TWO LARGE TREES DOWN OVER THE EAST SIDE OF SULLIVAN MISSOURI. * LOCATIONS IMPACTED INCLUDE... ST. CLAIR...CEDAR HILL...BYRNES MILL...HILLSBORO...PARKWAY... LONEDELL...RICHWOODS...DITTMER...HOUSE SPRINGS...PINEY PARK... MOSELLE...ROBERTSVILLE...CATAWISSA...GRUBVILLE...OERMANN... FLETCHER...MORSE MILL AND SCOTSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. && LAT...LON 3816 9120 3846 9112 3844 9054 3807 9057 TIME...MOT...LOC 0318Z 284DEG 31KT 3841 9104 3814 9112 WIND...HAIL 60MPH <.75IN $$ PRZYBYLINSKI
2 follow-up statements
260 WWUS53 KLSX 090348 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1048 PM CDT TUE JUN 8 2010 MOC055-071-099-221-090400- /O.CON.KLSX.SV.W.0102.000000T0000Z-100609T0400Z/ WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO- 1048 PM CDT TUE JUN 8 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN FRANKLIN...WESTERN JEFFERSON...NORTHEASTERN CRAWFORD AND NORTHERN WASHINGTON COUNTIES UNTIL 1100 PM CDT... AT 1020 PM CDT...TRAINED WEATHER SPOTTER 10 MILES WEST OF SULLIVAN MISSOURI REPORTED TREES DOWN OR 2 MILES SOUTHWEST OF JAPAN MISSOURI. LOCATIONS IMPACTED INCLUDE... CEDAR HILL...BYRNES MILL...HILLSBORO...DITTMER...HOUSE SPRINGS... GRUBVILLE...OERMANN...FLETCHER...MORSE MILL AND SCOTSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. && LAT...LON 3816 9120 3846 9112 3844 9054 3807 9057 TIME...MOT...LOC 0345Z 284DEG 31KT 3835 9075 3808 9083 WIND...HAIL 60MPH <.75IN $$ PRZYBYLINSKI
747 WWUS53 KLSX 090357 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1057 PM CDT TUE JUN 8 2010 MOC055-071-099-221-090402- /O.CAN.KLSX.SV.W.0102.000000T0000Z-100609T0400Z/ WASHINGTON MO-CRAWFORD MO-JEFFERSON MO-FRANKLIN MO- 1057 PM CDT TUE JUN 8 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN... WESTERN JEFFERSON...NORTHEASTERN CRAWFORD AND NORTHERN WASHINGTON COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. HEAVY RAINFALL AND FLASH FLOODING IS STILL A THREAT OVER PARTS OF FRANKLIN..WASHINGTON..GASCONADE AND CRAWFORD COUNTIES. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. LAT...LON 3816 9120 3846 9112 3844 9054 3807 9057 TIME...MOT...LOC 0352Z 284DEG 31KT 3834 9068 3807 9076 $$ PRZYBYLINSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:22 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 8, 7:22 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT TUE JUN 8 2010
.DISCUSSION...
/252 PM CDT TUE JUN 8 2010/
WELL THE FIRST MCS I FORECAST YESTERDAY ARRIVED ABOUT 6 HOURS BEHIND
SCHEDULE...BUT TONIGHTS ROUND LOOKS TO GET STARTED ON TIME...WITH
CONVECTION ABOUT TO FIRE ACROSS EASTERN KANSAS AND NORTHWEST
MISSOURI WHERE A NEW TORNADO WATCH HAS JUST BEEN ISSUED.
OUTFLOW FROM WEAKENING NOCTURNAL MCS IS ALREADY LIFTING BACK NORTH
ACROSS CENTRAL MISSOURI WITH A COLD FRONT BEARING DOWN FROM THE
NORTHWEST. THE INTERACTION OF THESE BOUNDARIES WITH A VERY UNSTABLE
AND MOIST ATMOSPHERE WILL SET THE STAGE FOR ANOTHER ROUND OF STORMY
WEATHER AND POTENTIAL OF SEVERE THUNDERSTORMS AND FLASH FLOODING
TONIGHT.
HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TONIGHT TO INCLUDE MUCH
OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI BASED ON THE POTENTIAL
OF TRAINING CONVECTION TO OCCUR LATER THIS EVENING AND OVERNIGHT. IN
ADDITION...MOST OF THE AREA THAT I HAVE EXPANDED THE WATCH TO COVER
OBSERVED AROUND AN INCH OF RAINFALL TODAY. IT APPEARS THE MOST
LIKELY PLACE TO SEE TRAINING CONVECTION WILL BE BETWEEN THE
INTERSTATE 70 AND 44 CORRIDORS AS THE LOW LEVEL JET CONTINUES TO
PUMP VERY UNSTABLE...MOIST PARCELS UP AND OVER THE COLD POOL THAT
NOW RESIDES ACROSS THIS AREA.
CONSENSUS REMAINS TO PUSH THE FRONT SOUTH OF THE AREA BY WEDNESDAY
AFTERNOON. AGAIN...THIS WILL DEPEND ON WHERE THE EFFECTIVE OUTFLOW
BOUNDARY RESIDES BY MORNING. REGARDLESS...THE BOUNDARY WILL LIFT
BACK NORTHEAST AS A WARM FRONT ON THURSDAY WITH MORE THUNDERSTORMS
POSSIBLE.
THE UPPER LEVEL RIDGE EXPANDS ACROSS THE SOUTHEASTERN CONUS THURSDAY
AND FRIDAY. THE THREAT OF RAIN AND THUNDERSTORMS WILL INCREASE ON
FRIDAY AND FRIDAY NIGHT AS CUT-OFF SUBTROPICAL SHORTWAVE/UPPER LOW
CURRENTLY LOCATED ACROSS THE EASTERN GULF OF MEXICO MAKES ITS WAY
NORTHEAST ALONG THE PERIPHERY OF THE UPPER RIDGE.
AFTER A DRY AND WARM SATURDAY...A COLD FRONT WILL MOVE ACROSS THE
AREA SUNDAY WITH ANOTHER CHANCE OF CONVECTION.
CVKING
&&
.AVIATION...
/722 PM CDT TUE JUN 8 2010/
SHOULD SEE AREA OF SHRA/TSRA SPREAD EWD INTO THE FA LATER THIS
EVENING AND HAVE TIMED IT INTO THE VARIOUS TAF SITES BASED ON
LATEST MOVEMENT. MAY ALSO SEE AN ADDITIONAL BRIEF EPISODE CLOSER
TO FROPA...WHICH HAS BEEN PUSHED BACK SLIGHTLY FROM PREVIOUS TAF
SET AS LATEST FRONTAL MOVEMENT THRU KS SEEMS TO JUSTIFY THIS. ALL
PCPN ACTIVITY SHOULD BE OUT OF THE FA BY LATE WEDNESDAY MORNING
WITH CD FROPA THRU SERN MO AND SRN IL. A BRIEF OCCURRENCE OF MVFR
CIGS IS POSSIBLE NEAR OR JUST AFT FROPA...AND HAVE LEFT IN THE
TAFS...ESPECIALLY WITH RE-FIRING OF DIRUNAL CU CLOUDS LATER
WEDNESDAY MORNING. SFC WNDS WILL VEER WNWLY BHND CDFNT...TILL THEN
THEY WILL BE S-SW...BUT SPEEDS SHOULD BE LESS THAN 10KTS THRU THE
VALID TAF PEIOD.
SPECIFICS FOR KSTL...HAVE PUSHED BACK THE TIMING A BIT BASED ON
LATEST RADAR TRENDS...BUT SOME INDICATIONS ARE THIS COULD BE FOR A
BIT LONGER THAN INDICATED IN TAF...PERHAPS UNTIL 11/12Z. WILL MAKE
THOSE ADJUSTMENTS LATER THIS EVENING AS NEEDED. OTHERWISE...SEE
ABOVE.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-JEFFERSON
MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE
MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MADISON IL-MONROE IL-PIKE IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 8, 3:23 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 323 PM CDT TUE JUN 8 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 323 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE THUNDERSTORMS COULD BE SEVERE...CAPABLE OF PRODUCING SEVERE WIND GUSTS IN EXCESS OF 70 MPH AND LARGE HAIL. IN ADDITION...HEAVY RAINFALL COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS AND ADDITIONAL RIVER FLOODING...ESPECIALLY ACROSS NORTHERN MISSOURI AND CENTRAL ILLINOIS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE OF THUNDERSTORMS REMAINS IN THE FORECAST FOR PARTS OF THE AREA WEDNESDAY THROUGH FRIDAY AS A SLOW MOVING FRONT WAVERS ACROSS THE REGION AND INTERACTS WITH AN UNSTABLE ATMOSPHERE. MORE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY HEAVY RAINFALL AMOUNTS OVER AN INCH AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Jun 8, 5:11 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG O'FALLON 38.78N 90.71W
06/08/2010 ST. CHARLES MO NWS EMPLOYEE
NWS EMPLOYEE REPORTS LARGE LIMBS...UP TO A FOOT IN
DIAMETER...BROKEN OFF. OTHER REPORTS RECEIVED OF SMALLER
BRANCHES BLOWN DOWN IN ST. CHARLES COUNTY. THIS DAMAGE
WAS A RESULT OF GUSTY WINDS FROM A WAKE LOW THAT
DEVELOPED BEHIND THE THUNDERSTORM COMPLEX.
&&
CVKINGSpecial weather statement, Jun 8, 8:53 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 853 PM CDT TUE JUN 8 2010 ILZ095>097-090230- ADAMS IL-BROWN IL-PIKE IL- 853 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS...SOUTHERN BROWN AND NORTHERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 930 PM CDT... AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SMALL LINE OF STRONG THUNDERSTORMS FROM LIBERTY ILLINOIS TO NEW CANTON IN PIKE COUNTY ILLINOIS MOVING AT 35 MILES PER HOUR. . WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PITTSFIELD... BARRY... BUCKHORN... GRIGGSVILLE... NEW HARTFORD... BAYLIS... KELLERVILLE... PERRY... DETROIT... MILTON... VALLEY CITY.... VERSAILLES... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. PRZYBYLINSKI
Local storm report, Jun 8, 9:02 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HEAVY RAIN 5 SE LINN 38.43N 91.78W
06/08/2010 E1.50 INCH OSAGE MO TRAINED SPOTTER
1.5 INCHES OF RAINFALL REPORTED BY STORM SPOTTER 5
MILES SOUTHEAST OF LINN MISSOURI
&&
PRZYBYLINSKILocal storm report, Jun 8, 9:30 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
930 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD 3 E LINN 38.48N 91.79W
06/08/2010 OSAGE MO LAW ENFORCEMENT
6 TO 8 INCHES OF WATER COVERING THE ROAD NEAR THE
INTERSECTION OF U.S. HIGHWAY 50 AND STATE HIGHWAY 89.
UNKNOWN AT THE TIME IF WATER WAS FLOWING OR STANDING.
&&
TESSpecial weather statement, Jun 8, 9:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 931 PM CDT TUE JUN 8 2010 MOZ049-059-062-090315- FRANKLIN MO-GASCONADE MO-OSAGE MO- 931 PM CDT TUE JUN 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHEASTERN OSAGE AND WESTERN FRANKLIN COUNTIES UNTIL 1015 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM DRAKE TO 10 MILES SOUTHWEST OF OWENSVILLE MISSOURI MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OWENSVILLE... SULLIVAN... DRAKE... ROSEBUD... GERALD... BEAUFORT... LYON... STANTON... PRZYBYLINSKI
Local storm report, Jun 8, 9:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 3 E MOUNT STERLING 39.98N 90.72W
06/08/2010 BROWN IL TRAINED SPOTTER
SEVERAL ROADS FLOODED... WITH SOME 6 TO 8 INCHES OF
FLOWING WATER.
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:16 PM CDT | River Flood Warning | LSX | Lincoln | 14 hr |
| Jun 8, 8:18 PM CDT | Areal Flood Advisory | LSX | Monroe | 6 hr |
| Jun 8, 8:50 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 6 hr |
| Jun 8, 9:27 PM CDT | Flash Flood Warning | LSX | Cole, Osage | 6 hr |
| Jun 8, 9:38 PM CDT | Flash Flood Warning | LSX | Marion, Ralls | 6 hr |
| Jun 8, 10:07 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 6 hr |
| Jun 8, 10:50 PM CDT | Flash Flood Warning | LSX | Crawford, Washington | 6 hr |
| Jun 9, 12:09 AM CDT | River Flood Warning | LSX | Monroe | 8 hr |
| Jun 9, 3:25 AM CDT | Areal Flood Warning | LSX | Osage | 8 hr |
| Jun 9, 3:52 AM CDT | Areal Flood Warning | LSX | Gasconade | 8 hr |
| Jun 9, 9:31 AM CDT | River Flood Warning | LSX | Monroe | 24 hr |
| Jun 9, 10:20 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 60 days |
| Jun 9, 10:24 AM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Callaway, Cole | 22 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Franklin, Warren | 22 days |
| Jun 9, 10:43 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 24 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.